# SDR VNAA0202013

- Difficulty date: February 10, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 17,234 hours, 15,382 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A PUSHER FAIL CAS MESSAGE AND ABORTED TAKEOFF.  AFTER EXITING THE RUNWAY THE MESSAGE CLEARED.  FLIGHT 4021 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT AND DEPARTED WITH NO FURTHER INCIDENTS.
